# SDR MASA200600267

- Difficulty date: January 30, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,396 hours, 5,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6416 PHX - AFT CEILING EMERGENCY LIGHT INOP.  MX RELAMPED.
